Derivations of Skew Polynomial Rings

Naoki Hamaguchi; Atsushi Nakajima

Publications de l'Institut Mathématique (2002)

  • Volume: 72(86), Issue: 92, page 107-112
  • ISSN: 0350-1302

How to cite


Naoki Hamaguchi, and Atsushi Nakajima. "Derivations of Skew Polynomial Rings." Publications de l'Institut Mathématique 72(86).92 (2002): 107-112. <>.

author = {Naoki Hamaguchi, Atsushi Nakajima},
journal = {Publications de l'Institut Mathématique},
keywords = {skew polynomial rings; inner derivations; lattices of ideals},
language = {eng},
number = {92},
pages = {107-112},
publisher = {Matematički institut SANU},
title = {Derivations of Skew Polynomial Rings},
url = {},
volume = {72(86)},
year = {2002},

AU - Naoki Hamaguchi
AU - Atsushi Nakajima
TI - Derivations of Skew Polynomial Rings
JO - Publications de l'Institut Mathématique
PY - 2002
PB - Matematički institut SANU
VL - 72(86)
IS - 92
SP - 107
EP - 112
LA - eng
KW - skew polynomial rings; inner derivations; lattices of ideals
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.